MathSciNet Relay Station
MathSciNet bibliographic data
MR1730886 (2000j:14091) 14P10 (14P25 32B20)
Birbrair, L. Local bi-Lipschitz classification of $2$-dimensional semialgebraic sets. Houston J. Math. 25 (1999), no. 3, 453–472.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement